# SDR DL76S011205

- Difficulty date: July 20, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 47,959 hours, 23,349 cycles
- Engine: Ge CF680A2
- Engine time: 50,031 hours, 23,842 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF680A2
- Part serial: 580210
- Condition: Overtemp
- Location: Nr 2
- Part time: 50,031 hours, 23,842 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: M
- Precautionary procedure: C

## Discrepancy

RT ENG OVERTEMP ON T/O. EGT943 T/O DISCONTINUED AT 90K.  CHECKED INLET AND EXH, RAN ENG PER PFHB MAX PWR ASSURANCE TEST.  CLEARED EICAS COMPUTER, MSG 943 FOR 3 SEC OVERTEMP AREA A-MCC ADVISED.
